DI SCALA, ANTONIO JOSE'

DI SCALA, ANTONIO JOSE'  

Dipartimento di Scienze Matematiche  

DI SCALA, A.J.; A.J. DI SCALA; A.J., Di Scala; Antonio J. di Scala; Antonio J. Di Scala; Antonio Jose' Di Scala; Antonio Jose Di Scala; DI SCALA, ANTONIO JOSE'; DI SCALA A.J.  

013461  

Mostra records
Risultati 1 - 20 di 83 (tempo di esecuzione: 0.039 secondi).
Citazione Data di pubblicazione Autori File
A note on the determinant 308 in Proskuryakov's linear algebra book / Di Scala, A. J.; Sombra, M.. - (2022). 1-gen-2022 Di Scala, A. J.Sombra, M. 2201.13225.pdf
RLWE and PLWE over cyclotomic fields are not equivalent / Di Scala, Antonio J.; Sanna, Carlo; Signorini, Edoardo. - In: APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING. - ISSN 0938-1279. - STAMPA. - (2022). [10.1007/s00200-022-00552-9] 1-gen-2022 Di Scala, Antonio J.Sanna, CarloSignorini, Edoardo DiScala2022_Article_RLWEAndPLWEOverCyclotomicField.pdf
Special Subsets of Addresses for Blockchains Using the secp256k1 Curve / Gangemi, Andrea; Di Scala, Antonio J; Romeo, Giuliano; Vernetti, Gabriele. - In: MATHEMATICS. - ISSN 2227-7390. - 10:15(2022). [10.3390/math10152746] 1-gen-2022 Gangemi, AndreaDi Scala, Antonio JRomeo, GiulianoVernetti, Gabriele Special Subsets of Addresses for Blockchains Using the secp256k1 curve.pdf
Cones and Cartan geometry / Di Scala, A. J.; Olmos, C. E.; Vittone, F.. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - ELETTRONICO. - 78:(2021). [10.1016/j.difgeo.2021.101793] 1-gen-2021 Di Scala A. J. + 1-s2.0-S0926224521000772-main.pdfCartanCorrections2.pdf
Dalla macchina di Babbage alla Ethereum Virtual Machine di Buterin / Di Scala, Antonio J.; Maggiora, Marcello. - ELETTRONICO. - (2021). 1-gen-2021 Di Scala, Antonio J.Maggiora, Marcello EVMarcello.pdf
Group law on affine conics and applications to cryptography / Bellini, E.; Murru, N.; Di Scala, A. J.; Elia, M.. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - ELETTRONICO. - 409:(2021). [10.1016/j.amc.2020.125537] 1-gen-2021 Murru N.Di Scala A. J.Elia M. + 1-s2.0-S0096300320304938-main(1).pdfAAMN70.pdf
On the condition number of the Vandermonde matrix of the nth cyclotomic polynomial / Di Scala, Antonio J.; Sanna, Carlo; Signorini, Edoardo. - In: JOURNAL OF MATHEMATICAL CRYPTOLOGY. - ISSN 1862-2976. - STAMPA. - 15:1(2021), pp. 174-178. [10.1515/jmc-2020-0009] 1-gen-2021 Antonio J. Di ScalaCarlo SannaEdoardo Signorini On the condition number of the Vandermonde matrix of the nth cyclotomic polynomial.pdf
Primality tests, linear recurrent sequences and the Pell equation / Bazzanella, Danilo; Di Scala, Antonio; Dutto, Simone; Murru, Nadir. - In: RAMANUJAN JOURNAL. - ISSN 1382-4090. - (2021). [10.1007/s11139-020-00373-9] 1-gen-2021 Bazzanella, DaniloDi Scala, AntonioDutto, Simone + 2002.08062.pdfBazzanella2021_Article_PrimalityTestsLinearRecurrentS (2).pdfpseudo-exp-rev.pdf
A note on cyclotomic polynomials and Linear Feedback Shift Registers / Capuano, Laura; Di Scala, Antonio J.. - In: QUAESTIONES MATHEMATICAE. - ISSN 1607-3606. - ELETTRONICO. - (2020), pp. 1-13. [10.2989/16073606.2021.1967504] 1-gen-2020 Laura CapuanoAntonio J. Di Scala 11.Linear Feedback Shift Register.pdfCapuanoDiScala.pdf
HOMOGENEOUS RIEMANNIAN MANIFOLDS WITH NON-TRIVIAL NULLITY / Di Scala, A. J.; Olmos, C.; Vittone, F.. - In: TRANSFORMATION GROUPS. - ISSN 1083-4362. - ELETTRONICO. - (2020). [10.1007/s00031-020-09611-2] 1-gen-2020 Di Scala A. J. + SCALA2020_Article_HOMOGENEOUSRIEMANNIANMANIFOLDS.pdfAAMN68.pdf
Non-Kähler complex structures on $\mathbbR^4$, II / Di Scala, Antonio J.; Kasuya, Naohiko; Zuddas, Daniele. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - STAMPA. - 16:3(2018), pp. 631-644. [10.4310/JSG.2018.v16.n3.a2] 1-gen-2018 Di Scala, Antonio J. + -
CMC hypersurfaces with canonical principal direction in space forms / DI SCALA, ANTONIO JOSE'; Ruiz Hernández, G.. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - STAMPA. - 290:2-3(2017), pp. 248-261. [10.1002/mana.201500242] 1-gen-2017 DI SCALA, ANTONIO JOSE' + -
Higher dimensional Lemniscates: the geometry of r particles in n-space with logarithmic potentials / Bauer, Ingrid; Catanese, Fabrizio; Di Scala, Antonio José. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - (2017). [10.2422/2036-2145.201508_001] 1-gen-2017 Catanese, FabrizioDi Scala, Antonio José + Lemniscates.pdf
Kahler submanifolds and the Umehara algebra / Cheng, Xiaoliang; Di Scala, Antonio J.; Yuan, Yuan. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - STAMPA. - 28:4(2017), p. 1750027. [10.1142/S0129167X17500276] 1-gen-2017 Di Scala, Antonio J. + ChDiYu20160427.pdfN66.pdf
Mok's characteristic varieties and the normal holonomy group / DI SCALA, ANTONIO JOSE'; Vittone, Francisco. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 308:(2017), pp. 987-1008. [10.1016/j.aim.2016.12.022] 1-gen-2017 DI SCALA, ANTONIO JOSE'VITTONE, FRANCISCO DiScalaVittoneNew.pdf
Non-Kahler complex structures on R4 / Di Scala, Antonio J.; Kasuya, Naohiko; Zuddas, Daniele. - In: GEOMETRY & TOPOLOGY. - ISSN 1465-3060. - STAMPA. - 21:4(2017), pp. 2461-2473. [10.2140/gt.2017.21.2461] 1-gen-2017 Di Scala, Antonio J.ZUDDAS, DANIELE + HF21.pdfNon-Kahler complex R4.pdf
The normal holonomy of CR-submanifolds / DI SCALA, ANTONIO JOSE'; Vittone, Francisco. - In: OSAKA JOURNAL OF MATHEMATICS. - ISSN 0030-6126. - STAMPA. - 54:1(2017), pp. 17-35. 1-gen-2017 DI SCALA, ANTONIO JOSE'VITTONE, FRANCISCO DiScalaVittoneOsakav2.pdf
Minimal helix submanifolds and minimal Riemannian foliations / DI SCALA, ANTONIO JOSE'; Ruiz Hernández, Gabriel. - In: BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA. - ISSN 1405-213X. - STAMPA. - 22:1(2016), pp. 229-250. [10.1007/s40590-015-0074-6] 1-gen-2016 DI SCALA, ANTONIO JOSE' + N58.pdf
On embeddings of almost complex manifolds in almost complex Euclidean spaces / DI SCALA, ANTONIO JOSE'; Kasuya, Naohiko; Zuddas, Daniele. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 101:(2016), pp. 19-26. [10.1016/j.geomphys.2015.11.008] 1-gen-2016 DI SCALA, ANTONIO JOSE' + PublishedDKZ1.pdfPHE25.pdf
On the extendability of parallel sections of linear connections / DI SCALA, ANTONIO JOSE'; Manno, Giovanni. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 195:4(2016), pp. 1237-1253. [10.1007/s10231-015-0513-z] 1-gen-2016 DI SCALA, ANTONIO JOSE'MANNO, GIOVANNI DISCALA_MANNO.pdf